Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Julian's Face is Erupting

Does Accutane Make Skin Oily Initially?

Recommended Posts

it can make your skin a little more oily at first, this will only last a short while. in about a week your skin will be very dry.

Share this post


Link to post
Share on other sites

Yes, your skin will usually get oilier the first week or so. Also, your blackheads will darken as sebum is being pushed up and out (along with possible more acne). The blackheads will resolve within a month or so and depending on the severity of your acne it will start to diminish during the treatment.

Best of luck and take care.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×